Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Regarding height - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Weight & Lifestyle
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

User :   hi
Doctor :   hi
Doctor :  
how can i help you
User :   i have a question about my growth
Doctor :  
User :   i'm 16
User :   and idk if i will grow anymore
Doctor :  
tell me your concern
User :   like i don't want to grow anymore
User :   like height wise
Doctor :  
whats th height
User :   5'5
Doctor :  
User :   female
Doctor :  
Doctor :  
this is normal
User :   will i grow anymore bc i don't want to
Doctor :  
so you grow till age 20
User :   like can i stunt my growth or something
Doctor :  
no its not possible
User :   i heard like drinking caffeine
User :   or weight lifting
Doctor :  
its the natural phenomenon
User :   so theres absolutely nothing
Doctor :  
yes to some extent weight lifting
Doctor :  
it allows to expand side wise
User :   idk i'm perfectly fine with my height and i don't want to grow freakishly talll
Doctor :  
but it is negligble
Doctor :  
yes i understand
User :   and considering i just started my period this year i have a feeling that i'm going to grow.
Doctor :  
do you play any sports
User :   yess
User :   i play sport

Doctor :  
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor